COMPLETE CONVERGENCE FOR SUMS OF NA SEQUENCE

Xiao Ming WANG

Acta Mathematicae Applicatae Sinica ›› 1999, Vol. 22 ›› Issue (3) : 407-412.

PDF(254 KB)
PDF(254 KB)
Acta Mathematicae Applicatae Sinica ›› 1999, Vol. 22 ›› Issue (3) : 407-412. DOI: 10.12387/C1999067
论文

COMPLETE CONVERGENCE FOR SUMS OF NA SEQUENCE

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 1999, 22(3): 407-412 https://doi.org/10.12387/C1999067

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(254 KB)

Accesses

Citation

Detail

Sections
Recommended

/